miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A non-commutative operator-hierarchy of Burgers equations and Bäcklund transformations
Universita Roma La Sapienza.
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences, Engineering and Mathematics.
2009 (English)In: Series on Advances in Mathematics for Applied Sciences, ISSN 1793-0901, Vol. 82Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 82
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-10160OAI: oai:DiVA.org:miun-10160DiVA, id: diva2:273880
Available from: 2009-10-25 Created: 2009-10-25 Last updated: 2013-01-11Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Schiebold, Cornelia

Search in DiVA

By author/editor
Schiebold, Cornelia
By organisation
Department of Natural Sciences, Engineering and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 152 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf